MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2015

[Onset of Syndrome of Inappropriate Secretion of Antidiuretic Hormone in a Gastric Cancer Patient on SOX Treatment].

Goto Yoshinori, Wakita Shigenori, Yoshimitsu Masashi, Inagaki Satoko, Kobayashi Takeshi, Kaneko Shuichi

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

A 78-year-old man with advanced gastric cancer was treated with S-1 and oxaliplatin chemotherapy. He developed hiccups and nausea, and was diagnosed with hyponatremia (serum Na: 120 mEq/L) on day 6 of the first treatment course. Because of his increased urinary Na excretion and relatively high ADH values, he was subsequently diagnosed with chemotherapy-induced syndrome of inappropriate secretion of antidiuretic hormone. The patient recovered after an infusion of hypertonic saline. Although S-1 was restarted, hyponatremia did not recur. We suspected adverse drug reactions to ACE inhibitors and K-sparing diuretics in our case of hyponatremia.

Для цитирования: Goto Yoshinori, Wakita Shigenori, Yoshimitsu Masashi, Inagaki Satoko, Kobayashi Takeshi, Kaneko Shuichi. [Onset of Syndrome of Inappropriate Secretion of Antidiuretic Hormone in a Gastric Cancer Patient on SOX Treatment].. Gan to kagaku ryoho. Cancer & chemotherapy. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.